# SDR CA031029002

- Difficulty date: October 28, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 26,467 hours
- Engine: Pwa PT6A27
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Part number: 3033315
- Condition: Damaged
- Location: External
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE OIL FILTER CHANGE, THE NEW FILTER WAS VISUALLY INSPECTED AND FOUND TO HAVE 2 WIRE THREADS PROTRUDING FROM THE FILTER. THE ORIGINAL FILTERS WERE VISUALLY INSPECTED AND WERE FOUND TO BEIN THE SAME CONDITION. REFERENCING OUR STORES, WE ESTABLISHED THAT THE SUSPECT FILTERS WERE PURCHASED FROM PACE ENTERPRISES IN MARCH 2003 AND WERE FROM BATCH NR 0552. ALL FILTERS PURCHASED FROM THAT P ERIOD, REGARDLESS OF BATCH NR WERE VISUALLY INSPECTED, EITHER FROM STOCK ORFROM AIRCRAFT AND IT WAS FOUND THAT THE ABNORMALITY WAS LIMITED TO THOSE FROM BATCH NR 0552. THE DISTRIBUTOR WAS INFORMED AND THE SUSPECT PARTS RETURNED.
